Facebook Pixel
EmpowHER Guest

Am I pregnant or not? Or why my period is delaying

By Anonymous May 10, 2017 - 1:25am
Rate This

I had unprotected sex last month after 9 days after my period ended. Between 16 hour I took a end emergency contraceptive pill. Now my period is 3 days delayed still not happening. No bleeding no blood spots.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to us.

Emergency contraceptives cause changes in the menstrual cycle. Your next monthly period could start earlier or later than expected. Flow can be lighter or heavier than normal.

If you do not have any bleeding within three weeks of taking the pill, test for pregnancy and call your gynecologist.


May 10, 2017 - 8:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!